# SDR DLL10952920

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Ftg
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SIDE OF RT TRUNNION FITTING WEB WAS FOUND WITH NUMEROUS AREAS OF SURFACE RUST.  REPAIRED PER SRM 51-21-01.
